# SDR 95ZZZX3173

- Difficulty date: May 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8084U
- Make and model: Doug DC-8-71
- Aircraft serial: 45974
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplatch
- Condition: Lack Of Lube
- Location: Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KPHX/KDFW - FLT 298 - THE MLG DOOR NOT LATCHED LIGHT REMAINED ON AFTER GEAR RETRACTION.  THE FLIGHT CREW RECYCLED THE LANDING GEAR AND THE LIGHT DID NOT EXTINGUISH.  MAINTENANCE CLEANED AND LUBED THE RT UPLATCH MECHANISM.  AN OPERATIONAL CHECK OF THE LANDING GEAR WARNING SYSTEM WAS GOOD.
